# SDR SIMA20210109002

- Difficulty date: January 9, 2021
- Submitted: January 10, 2021
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 45,758 hours, 41,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Not Reported
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE EMERGENCY LIGHTING BATTERY CHARGER EMB WC 33-700-19 ETN-EM-25-385.  C/A: REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY CHARGER, IAW E145 WORK CARD 33-700-19.  OPERATIONS CHECKED GOOD, IAW E145 WORK CARD 33-700-17.
